# SDR DALA2022052703703

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 5,588 hours, 2,632 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAS REPORT UPON TOUGH DOWN A CHEMICAL OR BURNT RUBBER ODOR LASTING THROUGH TAXI IN TO GATE APPROX 4 MIN SMELL DISSAPATED RAPIDLY UPON ARRIVAL AT GATE. C/W ALL STEPS IN THE NO GO ODI PREVENTION WORK CARD 0550-2001. NO DEFECTS NOTED. MCC NOTIFIED. OK FOR SVC. (LP#8432299)
